# SDR AU970740

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Spring
- Part number: C5328
- Condition: Fractured
- Location: Prop Feather
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER FEATHERING/UNREVERSING SPRING FAILED
